Skip to content
My WebMD Sign In, Sign Up
Prolonged Side Affects after Stopping Clomid?
avatar
lilypad12 posted:
Ok ladies, I'm about to go insane!! Dec 2011 I started my first Clomid treatment. We did the lowest dose for 6 cycles. Everything was peachy until the third cycle, when I started getting really nauseous. I never physically got sick at this point. After the 6th cycle we took a break to do some testing with DH. In September of this year, we sent to a RE to do an IUI, so we did one more round of Clomid. I have not had it since then. Every since that round though, my nausea has been getting worse. I am now physically getting sick. The nurse at the RE had no clue. I tried to call my regular OBGYN, but she is out of town. Has anyone else experienced this? From everything I see online the symptoms should be gone by now...?
Reply


Spotlight: Member Stories

Hello everyone! My husband and I have been trying to get pregnant, naturally, for four years. We have now come to the conclusion to start fertility tr...More

Helpful Tips

Want to read "discussions" only?
Well that's easy too, on the left hand side you see many links one of them is "discussions", click on it and you'll only see the ... More
Was this Helpful?
12 of 23 found this helpful

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.